# SDR HALA0600697

- Difficulty date: September 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 7,689 hours, 19,058 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE DET R FAIL" ANNUNCIATED ON TAXI IN.  REPAIRED BROKEN WIRE ON "B" LOOPS. OPS CK OK PER AMM 26-11-00-700-801.
